Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 12, 2013, 12:52 PM CDT for Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2013, 12:52 PM CDT (17:52 UTC)
- Expired
- Oct 12, 2013, 1:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Chicot County, AR, Morehouse Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 156 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 12:54 PM CDT | TSTM WND DMG | 2 Sw Wilmot, AR | REPORTS THAT A POWERLINE BROKE ON HIGHWAY 165 NEAR WILMOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS54 KJAN 121752
SVRJAN
ARC003-017-LAC067-123-121830-
/O.NEW.KJAN.SV.W.0404.131012T1752Z-131012T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1252 PM CDT SAT OCT 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
NORTHEASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
SOUTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF WILMOT...
SOUTHWESTERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 130 PM CDT
* AT 1252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WILMOT MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK GROVE BY 125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3311 9159 3303 9125 3295 9129 3294 9131
3292 9130 3280 9137 3299 9169
TIME...MOT...LOC 1752Z 299DEG 21KT 3303 9158
$$
DHB2 follow-up statements
553
WWUS54 KJAN 121802
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CDT SAT OCT 12 2013
ARC003-017-LAC067-123-121830-
/O.CON.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
102 PM CDT SAT OCT 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES...
AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
WEST OF KILBOURNE MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK GROVE AND KILBOURNE BY 125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
LAT...LON 3297 9162 3309 9153 3303 9125 3295 9129
3294 9131 3293 9130 3290 9131 3281 9138
3282 9140
TIME...MOT...LOC 1802Z 299DEG 21KT 3300 9152
$$
DHB306
WWUS54 KJAN 121815
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT SAT OCT 12 2013
ARC003-121825-
/O.CAN.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
ASHLEY AR-
115 PM CDT SAT OCT 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLEY COUNTY IS
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LAT...LON 3301 9149 3301 9146 3304 9146 3307 9142
3303 9126 3303 9125 3295 9129 3294 9131
3290 9131 3282 9139 3293 9157
TIME...MOT...LOC 1815Z 299DEG 21KT 3295 9142
$$
ARC017-LAC067-123-121830-
/O.CON.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
115 PM CDT SAT OCT 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN CHICOT COUNTY...AND NORTHEASTERN WEST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES...
AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF OAK GROVE MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK GROVE AND KILBOURNE BY 125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3301 9149 3301 9146 3304 9146 3307 9142
3303 9126 3303 9125 3295 9129 3294 9131
3290 9131 3282 9139 3293 9157
TIME...MOT...LOC 1815Z 299DEG 21KT 3295 9142
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 10:54 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 12, 10:54 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1054 AM CDT SAT OCT 12 2013 .UPDATE... THE FORECAST IS GENERALLY ON TRACK AND NO SIGNIFICANT ADJUSTMENTS WERE NECESSARY FOR THE SHORT TERM. FOG HAS LIFTED THIS MORNING AND MOST FOCUS IS NOW ON THE COMPLEX OF SHOWERS/THUNDERSHOWERS MOVING INTO NORTHERN PORTIONS OF THE DELTA REGION. THE PREVIOUS THINKING STILL APPLIES WITH THE LOW-MID LEVEL RIDGE EXPECTED TO LIMIT INSTABILITY EAST OF THE MS RIVER. THE LATEST ANALYSIS SHOWS MOST UNSTABLE CAPE IN THE 500-1000 J/KG RANGE ALONG THE MS RIVER...AND WEAKER MID LEVEL LAPSE RATES FARTHER EAST WHERE THE POTENTIAL FOR GETTING THUNDERSTORMS DROPS OFF QUICKLY. /EC/ && .AVIATION...FOG AND LOW MORNING STRATUS HAS LIFTED AND CLEARED FOR VFR CONDITIONS AT MOST LOCATIONS. THE EXCEPTION IS A SWATH OF IFR/MVFR CLOUDS THAT HAVE HUNG ON NEAR THE MS RIVER BUT THAT WILL LIFT TO VFR CONDITIONS BY NOON. SHOWERS AND ISOLD TSTMS WILL MOVE INTO WRN ZONES AHEAD OF A WEAKENING COLD FRONT TODAY...MOST ACTIVITY FALLING APART BEFORE IT CAN PROGRESS PAST THE I-55 CORRIDOR. && .PREV DISCUSSION... /ISSUED 350 AM CDT SAT OCT 12 2013/ SHORT TERM...TODAY THROUGH SUNDAY NIGHT...QUIET MORNING ACROSS THE ARKLAMISS REGION. STRATUS AND FOG HAVE BEEN SLOW TO DEVELOP ACROSS THE AREA AS OPPOSED TO THE PAST FEW MORNINGS. THIS MAY BE IN PART DUE TO A LITTLE MORE IN THE WAY OF DEEPER MOISTURE IN PLACE INSTEAD OF JUST LOW LEVEL MOISTURE. THAT BEING SAID...CLEAR SKIES AND LIGHT WINDS SHOULD STILL GIVE SOME LOCATIONS PATCHY AMOUNTS OF FOG THIS MORNING WITH THE GREATER POTENTIAL FOR THIS BEING SOUTH OF I-20. THIS SHOULD LAST UNTIL ABOUT 9-10AM BEFORE DAYTIME HEATING BEGINS TO MIX THIS OUT. FURTHER TO THE WEST...AN APPROACHING FRONT IS BRINGING SOME SHOWERS AND ISOLATED THUNDERSTORMS TO PORTIONS OF OKLAHOMA/ARKANSAS AND TEXAS. MODELS CONTINUE TO INDICATE THAT THIS FRONT WILL RUN INTO THE UPPER RIDGE THAT IS SITUATED OVER OUR REGION AND STALL. THE MAIN UPPER SYSTEM WILL PULL OFF TO THE NORTH ACROSS THE NORTHERN PLAINS...ALLOWING FOR THIS FRONT TO LOSE EASTWARD MOMENTUM. MOISTURE HAS BEGUN TO INCREASE BACK ACROSS THE WESTERN PORTIONS OF THE REGION. THIS IS EVIDENT OFF THE 00Z KSHV SOUNDING...WHICH SHOWS A PW VALUE AROUND 1.3 INCHES. AS THE FRONT STALLS IN A REGION CHARACTERIZED BY MODEL PW VALUES AROUND 1.9 INCHES BY THIS AFTERNOON...SOME SHOWERS MAY DEVELOP IN THE WESTERN AREAS OF MY CWA. THERE IS ENOUGH INSTABILITY THAT SOME THUNDERSTORMS MAY BE POSSIBLE. MOST OF THE SHOWER ACTIVITY SHOULD DIMINISH THROUGH THE EVENING. THERE WILL AGAIN BE POTENTIAL FOR SOME PATCHY FOG SOUTH OF I-20 AGAIN SATURDAY NIGHT...BUT AS DEEPER MOISTURE AND MORE CLOUD COVER AFFECT THE REGION...THE POTENTIAL FOR DENSE FOG WILL BE DIMINISHED. SHOWERS WILL AGAIN BE POSSIBLE ACROSS THE WESTERN AREAS SUNDAY AS BOUNDARY WILL REMAIN WEAK NEARBY AND TEMPERATURES IN THE AFTERNOON HEAT INTO THE MID TO UPPER 80S. MOST OF THE AREA WILL REMAIN DRY AS THE UPPER RIDGE WILL BE REMAINING IN PLACE ACROSS MUCH OF THE REGION. OVERALL...TEMPERATURES DURING THE PERIOD WILL NOT BE AS COOL AND WILL BE ABOVE NORMAL FOR THIS TIME OF YEAR. GENERALLY FOLLOWED MAV GUIDANCE AND HIGHS WILL BE IN THE MID TO PERHAPS UPPER 80S WITH OVERNIGHT LOWS FALLING INTO THE 60S. /28/ LONG TERM...MONDAY INTO LATE NEXT WEEK...ON MONDAY THE REGION WILL BE UNDER AN UPPER RIDGE AS A STRONG UPPER TROUGH SPINS OVER THE ROCKIES. RICH MOISTURE WILL LIFT NORTH THROUGH THE PLAINS AHEAD OF A FRONTAL BOUNDARY. THIS WILL BRING A SMALL CHANCE OF SHOWERS WEST OF THE MISS RIVER FOR MONDAY AND MONDAY NIGHT. THE COLD FRONT WILL BE PUSHING TOWARD THE REGION ON TUESDAY. MEAN MOISTURE WILL INCREASE ACROSS THE REGION WITH PWATS AROUND 1.8 INCHES...BUT INSTABILITY AND WIND FIELDS WILL BE RATHER WEAK. SO EXPECTING ONLY ISOLATED SHOWERS IN THE NORTHWEST HALF DURING THE DAY...BUT WILL SPREAD ACROSS THE REGION ON TUESDAY NIGHT AS PWATS WILL INCREASE TO AROUND 2 INCHES. THERE MAY BE SOME ISOLATED DOWNPOURS OF SHOWERS DURING THE MIDWEEK. THE COLD FRONT WILL PASS THROUGH THE REGION FOR LATE WEDNESDAY INTO THURSDAY. THIS WAS GENERALLY AGREED BY THE CANADIAN...EURO AND GFS ENSEMBLES. INSTABILITY AND WIND FIELDS WILL CONTINUE TO BE WEAK AS THE BEST DYNAMICS WILL LIFT UP INTO THE GREAT LAKES REGION. THE SHOWERS WILL BE CLEARING THE REGION BEHIND THE FRONT ON THURSDAY. THE UPPER TROUGH AXIS ASSOCIATED WITH THE FRONT WILL SETTLE OVER THE MISSISSIPPI VALLEY ON FRIDAY. ANOTHER FRONT WILL PASS THROUGH THE ARKLAMISS REGION ON LATE FRIDAY INTO SATURDAY. THE EURO AND GFS DIVERGE DURING THIS PERIOD. THE EURO BRINGS A SHARP TROUGH INTO THE PLAINS...WHICH BRINGS IN SOUTHWEST FLOW AND GOOD MEAN MOISTURE OVER THE REGION. WHILE THE GFS AS A BROAD UPPER TROUGH NORTH OF THE REGION WITH WESTERLY ZONAL FLOW BRINGING DRYER AIR FROM THE WEST. OPTED TO GO WITH THE DRIER SOLUTION WITH THE SECOND FRONT FOR FRIDAY INTO SATURDAY. AS FAR AS TEMPS ARE CONCERN MOS GUIDANCE LOOKED REASONABLE. WENT WITH A BLEND OF GMOS AND MEX GUIDANCE. FOR POPS MADE SLIGHT ADJUSTMENTS TO MEX GUIDANCE. EURO POPS LOOKED TOO WET FOR LATE FRIDAY INTO THE REST OF THE WEEK. GMOS TRIED TO SHOW SOME LOW POPS FOR THURSDAY NIGHT THROUGH SATURDAY./17/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Oct 12, 4:54 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 454 AM CDT SAT OCT 12 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 131000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 454 AM CDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE THIS MORNING WITH SOME LOCATIONS SEEING DENSE FOG DEVELOPMENT. VISIBILITIES WILL BE REDUCED DOWN TO A QUARTER MILE OR LESS WHERE FOG IS MOST DENSE. MOTORISTS ARE ENCOURAGED TO SLOW DOWN...USE LOW BEAM HEADLIGHTS AND BE PREPARED FOR RAPID CHANGES IN VISIBILITY. EXPECT FOG TO BE LIFTING BY 10AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Oct 12, 11:49 AM CDT, 1 hour 3 minutes before
ARZ074-121735-
ASHLEY AR-
1149 AM CDT SAT OCT 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT SAT OCT 12 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF NORTH CROSSETT AT
1149 AM CDT...MOVING EAST AT 25 MPH.
PEOPLE IN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3315 9211 3316 9214 3322 9211 3321 9209
3323 9210 3328 9204 3328 9202 3331 9201
3331 9198 3335 9200 3337 9197 3336 9149
3301 9148 3307 9213 3311 9214
TIME...MOT...LOC 1649Z 278DEG 23KT 3322 9200
DHBSpecial weather statement, Oct 12, 12:46 PM CDT, 6 minutes before
ARZ074-075-LAZ007-008-121845-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
1246 PM CDT SAT OCT 12 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT SAT OCT 12 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WILMOT AT 1246 PM
CDT...MOVING EAST AT 15 MPH.
PEOPLE IN SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3318 9170 3310 9121 3301 9124 3300 9127
3298 9127 3297 9128 3296 9127 3294 9131
3287 9132 3285 9134 3300 9176
TIME...MOT...LOC 1746Z 286DEG 15KT 3307 9162
DHBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 12:46 PM CDT | Special Weather Statement | JAN | West Carroll | 59 min |
| Oct 12, 1:12 PM CDT | Special Weather Statement | JAN | Morehouse | 58 min |
| Oct 12, 1:53 PM CDT | Special Weather Statement | JAN | West Carroll | 62 min |
| Oct 12, 2:31 PM CDT | Special Weather Statement | JAN | Madison | 59 min |
| Oct 12, 4:41 PM CDT | Special Weather Statement | JAN | Catahoula | 59 min |
| Oct 12, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 47 min |
| Oct 12, 5:29 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 46 min |
| Oct 12, 11:49 AM CDT | Special Weather Statement | JAN | Ashley | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.